RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 30, Issue 2  


On a certain general method for investigation of boundary value problems
A. I. Perov, A. V. Kibenko
249
On systems of inequalities with convex functions in the left-hand sides
I. I. Eremin
265
Principle of the lower envelope in discrete potential theory
D. I. Shparo
279
Bases in spaces of continuous functions on compacta and certain geometric questions
V. I. Gurarii
289
On the problem of reconstructing an analytic function from its elements
Yu. A. Kaz'min
307
Reconstruction of the coefficients of series with respect to Haar and Walsh systems convergent to functions integrable in the sense of Denjoy
F. G. Arutyunyan
325
On $n$-dimensional compact complex manifolds having $n$ algebraically independent meromorphic functions. II
B. G. Moishezon
345
Fourier series of continuous functions with respect to bounded orthonormal systems
A. M. Olevskii
387
Functional equation for Dirichlet $L$-functions and the problem of divisors in arithmetic progressions
A. F. Lavrik
433
On the equivalence of systems of integral matrices
D. K. Faddeev
449
Brownian motion in certain symmetric spaces and the non-negative eigenfunctions of the Laplace–Beltrami operator
E. B. Dynkin
455
A correction to the paper “On plurisubharmonic functions in tubular radial regions”
V. S. Vladimirov
479
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019